Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suffering from Lichen planus. Cause and remedy? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor:Good evening
User:Good Evening Dr
Doctor:Please proceed with your query
User:I am suffering from "Lichen planus"
User:currently its on my feet
User:can you please tell me the cause and remedy?
Doctor:it presents anywhere on skin and also in the mouth
Doctor:It is a skin infection where in there is a itchy rash
User:what is the treatment? and how severe is this problem?
Doctor:treatment consists of topical antifungal with steroid based ointments
Doctor:Antihistamines are given to relieve the itching associated with it
Doctor:latest treatments include PUVA light therapy
Doctor:retinoic acid creams
User:is there any permanent remedy either thriugh medicines?
Doctor:and also recently tacrolimus ointment has shown benefits in treating it
User:I am currently using Cazon-D and Imograf forte ointment
User:Imograf forte is tacrolimus ointment
User:is there any remedy in Homeopathy?
Doctor:Imograf forte is Tacrolimus is that enough?
Doctor:Yes, it should work for you
User:is there any remedy in Homeopathy?
Doctor:I am sorry, I am not aware of the homeopathy treatment as I am an allopath
Doctor:Both the medicines you are currently on are very good drugs for treating Lichen planus
Doctor:You should continue them for some time and look for the improvement
User:Is this harmful disease?
Doctor:No, it is not
User:sure Dr. I'll contiue on this
Doctor:Most patients completely recover in 2 years
User:thats gave me a relief
Doctor:You should complete the treatment
User:Thnaks a lot Dr..I'll continue using this than
User:sure Dr.
Doctor:Do you have more queries?
User:No Dr.
User:Thanks for your time
Doctor:Thank you too
Doctor:Get well soon
Doctor:Bye for now
User:Bye Dr
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor